# SDR ASAA2025101761712

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS BULBS INOP ROW 16 A, B, C , AND NEAR LAV E. GROUNDED - YES. RELAMPED EMERGENCY LIGHTS AT ROW 16 ABC AND NEAR LAV E REF B737 AMM 33-51-01. OPS CHECK GOOD.
